MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 6; CORAIL AMT CEMENTLESS IMPLANT : HIP IMPLANTS

DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 6; CORAIL AMT CEMENTLESS IMPLANT : HIP IMPLANTS
Catalog Number L20106
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fall (1848); Unspecified Infection (1930); Pain (1994); Inadequate Osseointegration (2646); Not Applicable (3189)
Date of Event 03/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Hip revision - (b)(6) hospital (b)(6) 2018.Primary implant date: (b)(6) 2017.Reason for revision: pain, bone scan indicates implant loose.Patient fell 6 months following surgery, patient developed pain immediate post fall.Infection was ruled out as cause of pain followed by bone scan 6 months post fall.Surgeon felt stem was loose and was removed.Replaced with a cemented stem and new head acetabular components were left institute.Patient activity levels - moderate activity still walking with aid of a walking stick.Female patient initials (b)(6).Doi: (b)(6) 2017; dor: (b)(6) 2018; unknown hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 STD SIZE 6
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP IMPLANTS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7439717
Report Number1818910-2018-57643
Device Sequence Number11035897
Product Code KWL
UDI-Device Identifier10603295257998
UDI-Public10603295257998
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL20106
Device Lot Number5218143
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient Weight118